# SDR AWXA0001379

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA 660 BL 0, UPPER FLOORBEAM INTERCOSTAL IS CRACKED.  REMOVED, FABED AND REPLACED ANGLE IAW SRM 53-30-51, 51-30-01 FIG 7, 51-40-02.
